# SDR UIEA2014071000320

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 64,018 hours, 9,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD L1 DOOR FWD CUT OUT LOWER REVEAL PANEL FOUND CRACKED.  REPAIRED CRACKED AREA, TRIMMED OUT IAW RI 53-10-10600 REV A & EO NR 4453B008.
